# SDR DXTA2025071504228

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0379
- Aircraft time: 1,718 hours, 1,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER SEAT 7 WILL NOT ILLUMINATE DURING PRE-FLIGHT EMERGENCY LIGHTING TEST. ATTEMPTED TO CHARGE BATTERY PACK PER TEXTRON PROCEDURE WITH NO RESULTS. MAIN CABIN DOOR EMERGENCY LIGHTS ARE ALL FUNCTIONING NORMALLY AS REQUIRED PER MEL 33-50-03.   REMOVED DEFECTIVE 114 EMERGENCY LIGHT POWER SUPPLIED AND INSTALLED REPAIRED CUSTOMER SUPPLIED #4 EMERGENCY LIGHT POWER SUPPLIED, COMPLIED WITH OPERATIONAL TEST OF THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED REF MM 33-50-00.
